# SDR HALA2021111200156

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 5,991 hours, 1,193 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - WHEEL N/W STRG FAULT BROKEN TOW BAR ON PUSHBACK // DID AMM 05-51-22-200-001A, NO DEFECTS NOTED.OK TO CONTINUE. DID NWS CHECK PER AMM 32-51-00-720-003-A OPS CHECK GOOD.
